Properties of "Quadratic'' Canonical Commutation Relation Representations

Klauder JR, Streit L (2004)
Journal of Mathematical Physics 10(9): 1661-1669.

Download
No fulltext has been uploaded. References only!
Journal Article | Published | English

No fulltext has been uploaded

Author
;
Publishing Year
ISSN
eISSN
PUB-ID

Cite this

Klauder JR, Streit L. Properties of "Quadratic'' Canonical Commutation Relation Representations. Journal of Mathematical Physics. 2004;10(9):1661-1669.
Klauder, J. R., & Streit, L. (2004). Properties of "Quadratic'' Canonical Commutation Relation Representations. Journal of Mathematical Physics, 10(9), 1661-1669. doi:10.1063/1.1665013
Klauder, J. R., and Streit, L. (2004). Properties of "Quadratic'' Canonical Commutation Relation Representations. Journal of Mathematical Physics 10, 1661-1669.
Klauder, J.R., & Streit, L., 2004. Properties of "Quadratic'' Canonical Commutation Relation Representations. Journal of Mathematical Physics, 10(9), p 1661-1669.
J.R. Klauder and L. Streit, “Properties of "Quadratic'' Canonical Commutation Relation Representations”, Journal of Mathematical Physics, vol. 10, 2004, pp. 1661-1669.
Klauder, J.R., Streit, L.: Properties of "Quadratic'' Canonical Commutation Relation Representations. Journal of Mathematical Physics. 10, 1661-1669 (2004).
Klauder, John R., and Streit, Ludwig. “Properties of "Quadratic'' Canonical Commutation Relation Representations”. Journal of Mathematical Physics 10.9 (2004): 1661-1669.
This data publication is cited in the following publications:
This publication cites the following data publications:

Export

0 Marked Publications

Open Data PUB

Web of Science

View record in Web of Science®

Search this title in

Google Scholar